Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A theorem on local isometries


Author: W. A. Kirk
Journal: Proc. Amer. Math. Soc. 17 (1966), 453-455
MSC: Primary 53.95
MathSciNet review: 0190886
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 53.95

Retrieve articles in all journals with MSC: 53.95


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1966-0190886-0
Article copyright: © Copyright 1966 American Mathematical Society